# SDR SWAA2023081777750

- Difficulty date: July 12, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 57,989 hours, 34,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE ON FLOOR STRUCTURE LOCATED BS 695 RBL 24.75 AT PASSENGER CABIN 2023-447360<[01] REPLACED ANGLE - SUPPORT ANGLE ON FLOOR STRUCTURE LOCATED BS 695 RBL 24.75 AT PASSENGER CABIN IAW B737 700 SRM 51-40-02 ; SRM 51-10-02 AND DWG 273A9110-6 REV:A AND MEASURES OF CRACK IS L: 1.593 INCH TOOK MECHANICALLY TOOL USED CALIPER P/N: 500-196-30 S/N:A20231707 DUE DATE: 06-SEP-23.SEE INDIVIDUAL SIGN OFF STEP BELOW.;[02] CORRECTED STEP 1  REPLACED ANGLE - SUPPORT ANGLE ON FLOOR STRUCTURE LOCATED BS 695 RBL 24.75 AT PASSENGER CABIN IAW B737 700 SRM 51-40-02 ; SRM 51-10-02 AND DWG 273A9110 REV:A AND MEASURES OF CRACK IS L: 1.593 INCH TOOK MECHANICALLY TOOL USED CALIPER P/N: 500-196-30 S/N:A20231707 DUE DATE: 06-SEP-23.SEE INDIVIDUAL SIGN OFF STEP BELOW.;[03] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
